MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER; STABILIZER, HEART
Model Number OM-9000Z
Medical Device Problem Codes Mechanical Problem (1384); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure after the thoracotomy, acrobat suv vacuum stabilizer system, st arm would not stay in place no matter how much the knob was turned.The suction was also weak and it could not be fixed to the area.A new device was opened to complete the procedure.There was no major delay.There was no patient harm.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).Updated sections: b4, d9, g4, g7, h2, h3, h6, h11.The investigation has been started since the complaint was received, the following contents have been conducted: 1.Dhr review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% function test during production.They all passed the function test which demonstrate the knob can be tightened and can also tighten the flexlink arm, and the suction works normally.2.Trend review: in the last 12 months, the occurrence rate is (b)(4) (for knob not tighten) and (b)(4) (for suction weak) which is under anticipated occurrence rate.3.The device was received and evaluated for a visual inspection, signs of clinical use and evidence of blood were observed on the device.There were no visual defects observed on the device.A mechanical evaluation was conducted.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The flexlink arm was secured in position when the knob was turned clockwise.The knob can tighten the arm.When the locking lever was locked, the device was able to be locked on the reference retractor.4.The suction function of the returned device was evaluated by connecting the device to the test system following label instructions, the test result indicated malleable stabilizer foot can lift the weight as required in manufacture working instruction (mp-bh-0049), suction works normally.Based on the returned condition of the device as well as the evaluation results, the reported failure "the arm would not stay in place " and ¿suction weak¿ was not confirmed.There were no ncmrs, rework, or deviations documented for the reported batch, based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT SUV STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20691212
Report Number2242352-2024-0001247
Device Sequence Number15261405
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public(01)00607567900004(10)3000412741(17)260802
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model NumberOM-9000Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000412741
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown